Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on systems of nonlinear Volterra equations


Author: R. R. D. Kemp
Journal: Proc. Amer. Math. Soc. 14 (1963), 961-962
MSC: Primary 45.13
MathSciNet review: 0157202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Levin, The asymptotic behaviour of the solution of a Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 534-541. MR 0152852 (27:2824)
  • [2] J. J. Levin and J. A. Nohel, Note on a nonlinear Volterra equation, Proc. Amer. Math. Soc. 14 (1963), 924-929. MR 0157201 (28:437)
  • [3] J. A. Nohel, Some problems in nonlinear Volterra integral equations, Bull. Amer. Math. Soc. 68 (1962), 323-330. MR 0145307 (26:2838)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.13

Retrieve articles in all journals with MSC: 45.13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0157202-9
PII: S 0002-9939(1963)0157202-9
Article copyright: © Copyright 1963 American Mathematical Society